MathSciNet Relay Station
MathSciNet bibliographic data
MR1891731 91B28 (60G44)
Kabanov, Yuri M.; Stricker, Christophe On the optimal portfolio for the exponential utility maximization: remarks to the six-author paper "Exponential hedging and entropic penalties'' [Math. Finance 12 (2002), no. 2, 99–123; MR1891730] by F. Delbaen, P. Grandits, T. Rheinländer, D. Samperi, M. Schweizer and C. Stricker. Math. Finance 12 (2002), no. 2, 125–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement